MAUDE Adverse Event Report: 3I T3® TAPERED IMPLANT 6/5 X 13MM; DENTAL IMPLANT

3I T3® TAPERED IMPLANT 6/5 X 13MM; DENTAL IMPLANT
Model Number BOPT6513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was unable to be placed due to lack of primary stability and getting close to the nerve.No nerve injury reported.Tooth #18.

Brand Name
3I T3® TAPERED IMPLANT 6/5 X 13MM
Common Device Name
DENTAL IMPLANT
MDR Report Key12643987
Report Number0001038806-2021-01997
Device Sequence Number1402804
Product Code DZE
UDI-Device Identifier00844868029878
UDI-Public(01)00844868029878(17)231010(10)2018080643
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Model NumberBOPT6513
Device Catalogue NumberBOPT6513
Device Lot Number2018080643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/17/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR